# SDR UALA2011110405984

- Difficulty date: November 4, 2011
- Submitted: November 28, 2011
- Operation: Air carrier
- Aircraft: N182UA
- Make and model: Boeing 747422
- Aircraft serial: 25279
- Aircraft time: 84,993 hours, 10,340 cycles
- Engine: Pwa PW4056
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 767
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERG LT INOP:  DOOR 4L SLIDE ILLUM.  RELAMPED EMERGENCY LIGHT.
